# SDR FDEA202206281585

- Difficulty date: June 28, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 42,165 hours, 6,768 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING PERFORMING EO G-5710-E0365655 P7 STEP8.C.(5), FOUND 01EA ZLJ-8(BACB30NY8K*)   COUNTERSUNK FASTENER AT STA998 STGR35 LHS TOO CLOSE TO EDGE OF MACHINED STEP   OF DOUBLER P/N 143W2314Y405, AND WILL RESULT IN KNIFE EDGE WITH MACHINED STEP ON   AFT EDGE OF COUNTERSUNK HOLE. THE COUNTERSUNK FASTENER TOO CLOSE TO EDGE OF MACHINED STEP OF DOUBLER,   REPAIRED AS PER EA: G-5310-T0369194 P1  STEP1. TITLE: FUSELAGE - MAINFRAME - LH AND RH   UNDERWING LONGERON MODIFICATION PER EO G-5710-E0365655-DEVIATIONS TO SB777-57A0122   RB. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 53101101 FOR WORK   DETAILS.
